# SDR AALA20140524005

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 90,659 hours, 14,382 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311T235039
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON FRAME CHORD AT STATION 285.450 INBD SIDE CRACKED AT BOTTOM.  REPLACED CHORD IAW B767-300 SRM 51-10-02 & DWG 311T2400.
